# SDR AALA202305253834

- Difficulty date: May 22, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A320*
- Aircraft serial: 5899
- Aircraft time: 30,426 hours, 12,065 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5902
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 27,588 hours, 10,991 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG DIRTY SOCK SMELL THROUGHOUT THE CABIN DURING DESCENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED. (OPEN)
